# SDR SWAA2022042992252

- Difficulty date: April 7, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED ON BS500D AND STR19R FWD CARGO COMPARTMENT 2022-194862 / [01] REPLACED GUSSET LOCATED ON BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 143A7902 SHEET 174 REV - SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFF BELOW
